mental-health-icon

Depression and Anxiety

Hi sir/madam my mother at present use Trapex 1 mg and Oleanz 2.5 mg for the cause. Suddenly a gap of 5days occurred due to the unavailability of medicine trapex. She is feeling Irritated , fear and stressed. Unnecessary thoughts at nights . These dosage is from past >15 years for making calm the mind. Please provide a solution that cures in a good and economy manner.
views-icons 97 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Ms. Snigdha Mishra
Counselling Psychologist 9 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Hello, Please speak with your mother's psychiatrist. Help your mother to a trained psychotherapist. A combination of medication and psychotherapy usually works well in managing mental disorders. Try and buy the medicines in bulk or till the time your mother is due for her next appointment with the psychiatrist. This will enable continous dosage goes to her and you don't have to fear returning it meds getting wasted incase they get altered at the next appointment. But please let her have a combination of medicine and psychotherapy in order for symptoms to reduce and be manageable.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sonia Malhotra
Psychiatrist 6 yrs exp Pune

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Dear mam, Great to see your concern for your mother. I can understand she is really troubled. Trapex is a kind of tranquiliser/ sleeping pill which is given in low dose to keep minor irritability, restlessness and anxiety problems away. It is also a habit forming drug. Two things could be happening with your mom: 1. Symptoms of her primary illness are surfacing, which were hidden due to trapex 2. She is facing a withdrawal of trapex (very unlikely). It would be best to see a consultant psychiatrist and get doses of oleanz or any other appropriate medicine added. Pls feel free to contact me for private consultation. Regards!
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Prabhakar Korada
Psychiatrist 22 yrs exp Hyderabad

Free 3 day follow up

Chat Now

₹1000 for 24 hrs

Trapex is Lorazepam. This drug should not be used on long term basis because it can cause addiction. Unfortunately many patients continue using this drug without consulting their doctors. Sometimes, it is also the fault of the doctor for not having warned the patient of the risk of addiction if this drug is consumed for more than a few weeks at a stretch. If your mother has been taking this drug for more than 15 years she apparently has developed dependence on this drug. The reason for her irritability, fear and stress is the withdrawal of this drug. Please meet a psychiatrist in person and request him/her to treat her for this addiction. It is preferable to stop the usage of trapex, treat the symptoms of withdrawal, and to start her on another group of drugs which do not cause the problem of dependence/addiction
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Nihar Burte
Addiction Psychiatrist 6 yrs exp Solapur
These medications should be taken only after consulting a psychiatrist or licensed physician. Is she taking medications after consulting doctor or on her own. She needs to be evaluated for her current situation and then given appropriate treatment accordingly.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Ms. Tishya Mahindru Shahani
Psychologist 6 yrs exp Vadodara
hi, i suggest you should visit a psychologist in your area and seek therapy. psychotherapy works very well and has no side effects or addiction.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO